# SDR AWXA0000131

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Part number: 65C35134
- Condition: Cracked
- Location: Bs 1096
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB SLIDER FAIRING FWD FRAME CRACKED AT STA 1056 STR 12R.  REMOVED DAMAGED AREA IAW 737 SRM 53-10-00, FABRICATED REPAIR PARTS IAW 737 SRM 51-40-3 FROM (.063 2024T3 R732710, .071 2024T3 R700681).  INSTALLED REPAIR PARTS IAW 737 SRM 51-40-3.  INSTALLED FRAME IAW 737 SRM 51-30-0.
